# SDR JJBA20201029039

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 36,377 hours, 23,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY ROW OVERHEAD EMERGENCY LIGHT INOPERATIVE AT SEAT 18A.  R & R LEFT SIDE EMERGENCY ROW OVERHEAD EMERGENCY LIGHT BULB AT SEAT 18A.  OPERATIONS CHECK SATISFACTORY.
